# SDR SWAA2017092716661

- Difficulty date: September 1, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 68,248 hours, 40,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 001A8001678
- Part serial: 000016
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STA 129.5, 3RD STIFFENER AFT.  REPAIRED RIB IAW SRM, ER, AND EA.
